Bounding the Cebysev functional for a pair of sequences in inner product spaces

Full text for this resource is not available from the Research Repository.

Dragomir, Sever S (2005) Bounding the Cebysev functional for a pair of sequences in inner product spaces. S U T Journal of Mathematics, 41 (1). pp. 11-29. ISSN 0916-5746

Item type Article
URI https://vuir.vu.edu.au/id/eprint/2730
Subjects Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Current > FOR Classification > 0199 Other Mathematical Sciences Information Systems
Keywords ResPubID9424. Cebysev's functional, Gruss type inequalities
Citations in Scopus 0 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login